1. Want to be a Positive Parent? : Click Here
    Dismiss Notice

v urgent plz help toddler hives

Discussion in 'Toddlers' started by dharshiniusa, Apr 29, 2011.

  1. dharshiniusa

    dharshiniusa Bronze IL'ite

    Messages:
    101
    Likes Received:
    35
    Trophy Points:
    48
    Gender:
    Female
    Dear all,
    my toddler 22 months old was having cold for last 20 days...we went to doc and he gave him amoxcillin for 10 days...on 9th day his cold subsided but he started developing hives and rashes all over..we went to doc he gave benadryl we gave him for a day and it was of no use he was scratching all through night and did sleep only very minimal 2 hrs per day...
    now 2 days back they gave him steroid injection it disappears for sometimes and comes again..we went again to doc and he has given steroid tablets....
    i am really scared...
    they r saying its the effect of amoxcillin...i dont know when this will go and or how long he will keep taking steroids..
    plz pray or my toddler...he needs all ur blessings
    thanks
     
    Loading...

  2. sayonara

    sayonara New IL'ite

    Messages:
    46
    Likes Received:
    1
    Trophy Points:
    8
    Gender:
    Female
    It's really sad. I think you should change your Doc immediately . Go to some gud child cpecialist. May god bless the little kid. Don't worry .
     
  3. Traveller

    Traveller Gold IL'ite

    Messages:
    4,776
    Likes Received:
    82
    Trophy Points:
    135
    Gender:
    Female
    if this is the first time your child has been given amoxicillin then it's possible he is allergic. Have you asked the GP/pedi to refer to an allergy specialist?
     
  4. gayabala06

    gayabala06 Senior IL'ite

    Messages:
    451
    Likes Received:
    4
    Trophy Points:
    20
    Gender:
    Female
    hey,
    Giving antibiotics to a toddler is a worst idea. Antibiotics doesnt suit for children unless it is in advanced stage.
    For my toddler, fenistil and ambolar was given. Nose drop like Apisal could be given.
    Please consult a good paedetrician.

    Good luck
     
  5. ptamil2007

    ptamil2007 Gold IL'ite

    Messages:
    3,323
    Likes Received:
    177
    Trophy Points:
    160
    Gender:
    Female
    The winter before the last, my DS was around 18-20 months old and he got strep throat.
    Doctor gave him antibiotics, the throat infection became alright in 5 days, but he got rashes.

    So, we went to the doctor again and he said just to make a note in his card that he is allergic to amoxicilin so that in the future not be given

    But the rashes disappeared in a week's time

    I have not heard of giving steroids to kids. Please get a second opinion
     
  6. dharshiniusa

    dharshiniusa Bronze IL'ite

    Messages:
    101
    Likes Received:
    35
    Trophy Points:
    48
    Gender:
    Female
    Dear All,
    thanks for ur quick response...
    have asked few ped here all r telling same treatment
    will keep posted
     
  7. armummy

    armummy Platinum IL'ite

    Messages:
    1,747
    Likes Received:
    1,710
    Trophy Points:
    283
    Gender:
    Female
    My SOn had rashes all over his body last september, may be due to dust or mushroom - we could not determine, The doctors gave him medication it cleared in 5 days.

    It might be allergy to amoxillin for your child. It will pass but keep an eye for any shortness of breath and take immidiately to doctor.

    SInce for us it might be due to food, doc advised not give him, chicken, egg, toovar dal , Baingan etc... Keep the food very simple.
     
  8. chitrajaraika

    chitrajaraika Platinum IL'ite

    Messages:
    8,650
    Likes Received:
    259
    Trophy Points:
    220
    Gender:
    Female
    Without delay pleas get a second opinion from well experienced doctor.otherwis meet a pediatrician and get allergy doctor details.mention the all tablets that give by your old doctor to kid.

    god will bless your child to be healthy and happy
     
  9. dharshiniusa

    dharshiniusa Bronze IL'ite

    Messages:
    101
    Likes Received:
    35
    Trophy Points:
    48
    Gender:
    Female
    Hi all,
    i stopped giving him steroids..he is just taking benadril..he is feeling better than before..hope he recovers fully in a week time
    thank u for all the quick responses..i feeling much better after reading all ur replies
    thank u
     
  10. pihoousa

    pihoousa Senior IL'ite

    Messages:
    132
    Likes Received:
    9
    Trophy Points:
    23
    Gender:
    Female
    OMG!! dont give steroid ...

    PLZZZ TAKE SECOND OPINION ,,i have had 100's of bad experiences with docs change the doc and things are much better....GO TO THE BEST DOC AND INDIAN.


    MY 2.5 YR OLD LO WAS HOSPITALISED BCOZ OF STUPID DCO.


    TC
    GODLESS
     
    Last edited: May 9, 2011

Share This Page